# SDR SWAA104770

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 15,208 hours, 8,988 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Part number: 271A3442
- Condition: Overserviced
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  CLIMBING THRU 26,000 FEET A STRONGER ELECTRICAL SMELL ENTERED THE COCKPIT.  FOUND B-HYDRAULIC SYSTEM OVER SERVICED.  DRAINED AND RE-SERVICED B-SYSTEM HYDRAULIC RESERVOIR PER MM.
